English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 60696/93562 (65%)
造訪人次 : 1043810      線上人數 : 28
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/76893


    題名: Traveling wave solution for a lattice dynamical system with convolution type nonlinearity
    作者: Guo, Jong-Shenq;Lin, Ying-Chih
    貢獻者: 淡江大學數學學系
    關鍵詞: Lattice dynamical system;traveling wave;monotonicity;uniqueness
    日期: 2012-01
    上傳時間: 2012-05-22 16:50:27 (UTC+8)
    出版者: Springfield: American Institute of Mathematical Sciences
    摘要: We study traveling wave solutions for a lattice dynamical system with convolution type nonlinearity. We consider the monostable case and discuss the asymptotic behaviors, monotonicity and uniqueness of traveling wave. First, we characterize the asymptotic behavior of wave profile at both wave tails. Next, we prove that any wave profile is strictly decreasing. Finally, we prove the uniqueness (up to translation) of wave profile for each given admissible wave speed.
    關聯: Discrete and Continuous Dynamical Systems 32(1), pp.101-124
    DOI: 10.3934/dcds.2012.32.101
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    1201dcds-lds.pdf412KbAdobe PDF5檢視/開啟
    index.html0KbHTML60檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋